# SDR DLM90070856

- Difficulty date: June 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 995823825
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1379 AFT SIDE OF SHEAR TIE FROM L-29R TO L-28L IS CORRODED.  REMOVED AND REPLACED WITH NEW SHEAR TIE AT STA 1379 FROM L-29R TO L-26L IAW MD-90 SRM 51-10-05, 51-30-02 AND 51-30-05.
